MAUDE Adverse Event Report: Abbott Medical (AF-St. Paul) IonicRF¿ Generator; RFA GENERATOR

Abbott Medical (AF-St. Paul) IonicRF¿ Generator; RFA GENERATOR
Model Number RFG-IONIC
Medical Device Problem Code Grounding Malfunction (1271)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an rfa procedure there was a grounding pad malfunction that was unable to be cleared, and the procedure was aborted.The patient experienced no consequences.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient, and device information.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
IonicRF¿ Generator
Common Device Name
RFA GENERATOR
Manufacturer (Section D)
Abbott Medical (AF-St. Paul)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
Abbott Medical (AF-St. Paul)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50182318
Report Number2184149-2026-00221
Device Sequence Number21303733
Product Code GXD
UDI-Device Identifier05415067029317
UDI-Public(01)05415067029317(10)8682788
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K201610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFG-IONIC
Device Catalogue NumberRFG-IONIC
Device Lot Number8682788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown